Translator Disclaimer
December 2021 Multiplicative biskew Lie triple derivations on factor von Neumann algebras
Abdul Nadim Khan
Rocky Mountain J. Math. 51(6): 2103-2114 (December 2021). DOI: 10.1216/rmj.2021.51.2103

Abstract

Let 𝒜 be a factor von Neumann algebra. For any 𝒜,𝒜, a product [𝒜,]=𝒜𝒜 is called a biskew Lie product. We show that every biskew Lie triple derivation ψ:𝒜𝒜 is an additive -derivation.

Citation

Download Citation

Abdul Nadim Khan. "Multiplicative biskew Lie triple derivations on factor von Neumann algebras." Rocky Mountain J. Math. 51 (6) 2103 - 2114, December 2021. https://doi.org/10.1216/rmj.2021.51.2103

Information

Received: 17 August 2020; Revised: 29 January 2021; Accepted: 2 April 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.2103

Subjects:
Primary: 16W25 , 46L10

Keywords: ∗-derivation , biskew Lie triple derivations , factor von Neumann algebras

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top